# SDR FDEA202012313224

- Difficulty date: December 31, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,787 hours, 23,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE RAFT DEPLOYED UPON GROUND OPENING L1 DOOR FROM THE OUTSIDE.  REMOVED AND REPLACED L-1 DOOR SLIDE, IAW AMM 52-11-25-5.  STILL REQUIRES GIRT BAR RIG/ADJUSTMENT AND OPERATIONS CHECK.  REMOVED AND INSTALLED NEW GIRT BAR ASSEMBLY ON L1 DOOR SLIDE FOR BINDING WHILE DISENGAGING, REF 757 AMM 25-66-10-2.  ACCOMPLISHED L1 GIRT BAR TEST, REF 757 AMM 52-11-25-5.  VERIFIED EXTERNAL SLIDE DISENGAGMENT WITH EXTERIOR DOOR HANDLE, REF 757 AMM 52-11-00-6-0.  AC OK FOR SERVICE.
